Differential properties of power functions Online publication date: Wed, 10-Mar-2010
by Celine Blondeau, Anne Canteaut, Pascale Charpin
International Journal of Information and Coding Theory (IJICOT), Vol. 1, No. 2, 2010
Abstract: Some properties of power permutations, that is, monomials bijective mappings on double-struck capital F2n, are investigated. In particular, the differential spectrum of these functions is shown to be of great interest for estimating their resistance to some variants of differential cryptanalysis. The relationships between the differential spectrum of a power permutation and the weight enumerator of a cyclic code with two zeroes are provided. The functions with a two-valued differential spectrum are also studied and the differential spectra of several infinite families of exponents are computed.
Online publication date: Wed, 10-Mar-2010
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Information and Coding Theory (IJICOT):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com